# SDR FDEA201210313789

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N7665
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSE WING TO BODY FAIRING SUPPORT STRUCTURE UPPER ATTACHMENT ANGLE FWD OF PANEL 196ER EVIDENCE OF A CRACK.   REPLACED IAW SRM 51-40-02.
